Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Getting shooting pains in my hands and up my arm. It mainly happens when I am not doing anything.

Getting shooting pains in my hands and up my arm. What can this be and how can I treat this. Hi, I recently have found that. I get a pain mainly in my hand but can shoot up my arm. It mainly happens when I m not doing anything. I work in I.T so sit and type a lot at a computer, however when active during the day I m ok, its mainly when I stop or am lying down does it get really sore . It s feels like my nerves . I m 27 and work at a computer most of the time. I m also a workaholic so am working on my computer pretty much most of the day everyday. Ive never had this problem until the last week. Any ideas on how I can resolve the issue
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  305
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
It appears to be muscular spasm may be due to muscular fatigue as a result of over use and no rest and no exercise. Just massage the area with sesame oil or mahanarayan tail and have some tonic , in ayurveda we use cap. shilajit 1 od for five days.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor